\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Schauder type estimates of linearized Mullins-Sekerka problem

Abstract Related Papers Cited by
  • In this paper we obtain a Caccioppoli type estimate for the model of the linearized Mullins-Sekerka equations by a new technique, then we use this estimate to derive it's Schauder type estimates by polynomial approximation method.
    Mathematics Subject Classification: Primary: 35B65, 35R35; Secondary: 35H99.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. A. Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, Ann. Math., 130 (1989), 189-213.doi: 10.2307/1971480.

    [2]

    L. A. Caffarelli, The obstacle problem revisited, J. Fourier Anal. Appl., 4 (1998), 383-402.doi: 10.1007/BF02498216.

    [3]

    L. A. Caffarelli, "The Obstacle Problem. Lezioni Fermiane," [Fermi Lectures], Accademia Nazionale dei Lincei, Rome, 1998.

    [4]

    X. Chen, J. Hong and F. Yi, Existence,uniqueness,and regularity of classical solutions of the mullins-sekerka problem, Comm. In. PDE, 21 (1996), 1705-1727.doi: 10.1016/j.jde.2004.10.028.

    [5]

    X. Chen and F. Retich, Local existence and uniqueness of solutions of the stefan problem with surface tension and kinetic undercooling, J. Math. Anal. Appl., 164 (1992), 350-362.doi: 10.1016/0022-247X(92)90119-X.

    [6]

    E. Milakis and L. E. Silvestre, Regularity for fully nonlinear elliptic equations with neumann boundary data, Com. in Partial Differential Equations, 31 (2006), 1227-1252.doi: 10.1080/03605300600634999.

    [7]

    E. M. Stein, "Singular Integrals and Differentiability Properties of Functions," vol. 30 of PMS. Princeton University Press, 1971.

    [8]

    L. Wang, On the regularity theory of fully nonlinear parabolic equations. I, Comm. Pure Appl. Math., 45 (1992), 27-76.

    [9]

    L. Wang, On the regularity theory of fully nonlinear parabolic equations. II, Comm. Pure Appl. Math., 45 (1992), 141-178.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return